Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2015, 5:44 PM CDT for Okaloosa County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 23, 2015, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 69 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:01 PM CDT | TSTM WND GST 61 | 8 Sse Crestview, FL | MEASURED AT KEGI. |
| Jun 23, 6:05 PM CDT | HAIL 0.75 | 2 S Crestview, FL | PUBLIC REPORTS PENNY SIZED HAIL JUST SOUTH OF CRESTVIEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1423 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WUUS54 KMOB 232244 SVRMOB FLC091-232330- /O.NEW.KMOB.SV.W.0066.150623T2244Z-150623T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 544 PM CDT TUE JUN 23 2015 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OKALOOSA COUNTY IN NORTHWESTERN FLORIDA... * UNTIL 630 PM CDT * AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED ABOUT 6 MILES SOUTHWEST OF CRESTVIEW...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... MILLIGAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3081 8671 3080 8656 3057 8641 3051 8676 TIME...MOT...LOC 2243Z 330DEG 5KT 3073 8661 $$
3 follow-up statements
049
WWUS54 KMOB 232302
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
602 PM CDT TUE JUN 23 2015
FLC091-232330-
/O.CON.KMOB.SV.W.0066.000000T0000Z-150623T2330Z/
OKALOOSA FL-
602 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL OKALOOSA COUNTY...
AT 601 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES
SOUTHWEST OF CRESTVIEW...MOVING SOUTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3081 8671 3080 8656 3057 8641 3051 8676
TIME...MOT...LOC 2301Z 316DEG 7KT 3071 8656
$$100
WWUS54 KMOB 232311
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
611 PM CDT TUE JUN 23 2015
FLC091-232330-
/O.CON.KMOB.SV.W.0066.000000T0000Z-150623T2330Z/
OKALOOSA FL-
611 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL OKALOOSA COUNTY...
AT 601 PM CDT...THE OBSERVATION STATION AT DUKE FIELD EGLIN AFB
REPORTED A WIND GUST OF 61 MPH.
AT 609 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
EGLIN AFB...MOVING SOUTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR LARGE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3081 8671 3080 8656 3057 8641 3051 8676
TIME...MOT...LOC 2309Z 333DEG 7KT 3067 8654
$$604 WWUS54 KMOB 232328 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 628 PM CDT TUE JUN 23 2015 FLC091-232338- /O.EXP.KMOB.SV.W.0066.000000T0000Z-150623T2330Z/ OKALOOSA FL- 628 PM CDT TUE JUN 23 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OKALOOSA COUNTY WILL BE ALLOWED TO EXPIRE... AT 628 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL OKALOOSA COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 630 PM CDT. LAT...LON 3081 8671 3080 8656 3057 8641 3051 8676 TIME...MOT...LOC 2323Z 330DEG 5KT 3067 8654 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:42 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 23, 5:42 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 542 PM CDT TUE JUN 23 2015 .DISCUSSION... OBSERVATIONAL DATA INDICATES THAT HEAT INDICES AROUND THE REGION HAVE DROPPED BELOW HEAT ADVISORY CRITERIA. AS SUCH...WE HAVE DECIDED TO CANCEL THE HEAT ADVISORY FOR THE ENTIRE FORECAST AREA. OTHERWISE...THE ONGOING FORECAST APPEARS TO BE ON TRACK WITH ONLY MINOR TWEAKS HERE AND THERE. ISC GRIDS HAVE BEEN SENT AND SHOULD BE POSTED TO THE INTERNET. UPDATED TEXT PRODUCTS WILL BE ISSUED SHORTLY. /BUTTS/ && .PREV DISCUSSION... /ISSUED 405 PM CDT TUE JUN 23 2015/ SHORT TERM /TONIGHT THROUGH THURSDAY/...WILL LET THE HEAT ADVISORY EXPIRE AT 6 PM. NUMEROUS HOT SPOTS PERSIST WHERE THUNDERSTORMS HAVE BEEN ABSENT. THUNDERSTORM ACTIVITY SHOULD DISSIPATE AGAIN BY EARLY EVENING. TOMORROW SHOULD BE A SIMILAR REPEAT OF TODAY...THOUGH THE MODELS ARE TRENDING A DEGREE OR TWO COOLER THAN TODAY SO DO NOT ANTICIPATE A HEAT ADVISORY THOUGH IT WILL BE HOT WITH HEAT INDICES RANGING FROM 102 TO 107. AFTERNOON CONVECTION WILL AGAIN GET ROLLING AROUND 2 PM WITH THE STRONGEST STORMS...ISOLATED SEVERE NEAR THE COAST ALONG AND NEAR THE SEA BREEZE FRONT. STORMS WILL AGAIN DISSIPATE BY EARLY EVENING. UPPER LEVEL RIDGE BEGINS WEAKENING AND SHIFTING WESTWARD...THIS SHOULD PROVIDE SOME GRADUAL RELIEF IN TERMS OF DAYTIME HIGH TEMPERATURES. HIGHS SHOULD TOP OUT IN THE LOW TO MID 90S. A CONVECTIVE AFTERNOON IS ANTICIPATED WITH STORMS AGAIN DISSIPATING IN THE EVENING. /08 JW THIS AFTERNOON'S WET MICROBURST RISK IS HIGH LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...UPPER LEVEL RIDGE CONTINUES TO WEAKEN WITH A BROAD TROUGH DEVELOPING OVER THE AREA BY FRIDAY. FALLING HTS AND CAA ALOFT WILL ALLOW FOR AN UPTICK OF CONVECTION WHICH WILL CONTINUE TO BE DIURNALLY DRIVEN. TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND. A WEAK FRONT IS PROJECTED TO PUSH THROUGH THE AREA LATE SATURDAY AFTERNOON AND EVENING...EXPECT MORE WIDESPREAD CONVECTION THAT WILL LINGER INTO THE LATE NIGHT HOURS. TEMPERATURES OVER THE WEEKEND SHOULD BE SIGNIFICANTLY COOLER THEN WE'VE EXPERIENCE LATELY...TOPPING OUT IN THE UPPER 80S. THE WEAK BOUNDARY THEN STALLS OUT OVER THE AREA BECOMING A TRIGGER FOR LATE MORNING...AFTERNOON THUNDERSTORMS ALONG THE COAST AND INLAND...AND THEN OVER THE NORTHERN GULF AT NIGHT. /08 JW AVIATION...23.18Z TERMINAL FORECAST DISCUSSION... VFR CONDITIONS GENERALLY PREVAIL THROUGH THE AFTERNOON WITH CUMULUS DECK BASES AROUND 4000 FT AGL. ISOLATED TO SCATTERED TSRA WILL DEVELOP THIS AFTERNOON...GENERALLY BETWEEN 23.19Z-24.00Z. SOME STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 40 KNOTS... AND RESTRICTED VISIBILITY DUE TO HEAVY RAIN. /21 MARINE...A WEAK PRESSURE PATTERN WILL PERSIST THROUGH THE END OF THE WORK WEEK KEEPING WINDS LIGHT AND SEAS LOW. WINDS WILL INCREASE TO POSSIBLY CAUTIONARY LEVELS OVER THE WEEKEND AS A SURFACE FRONT MOVES OVER THE NORTHERN GULF. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 93 77 91 76 / 20 40 20 20 20 PENSACOLA 77 93 79 90 78 / 10 40 20 20 20 DESTIN 82 88 81 88 81 / 10 40 20 20 20 EVERGREEN 74 98 76 93 75 / 20 40 20 30 20 WAYNESBORO 73 98 75 94 74 / 20 40 20 20 20 CAMDEN 73 98 76 95 75 / 20 40 20 20 20 CRESTVIEW 75 99 77 92 76 / 20 40 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 23, 12:06 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1206 PM CDT TUE JUN 23 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241715- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF HOT TEMPERATURES REACHING INTO THE MID 90S TO AROUND 100 AND HIGH HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES BETWEEN 105 AND 110 ACROSS MUCH OF THE REGION THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION EACH DAY WITH HEAT INDICES REACHING 105 TO 110 AGAIN WEDNESDAY...AND SLIGHTLY LOWER BETWEEN 100 TO 105 LATE IN THE WEEK. SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BE STRONG TO BRIEFLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-241715- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1206 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND SEAS.
In the hours before
Local storm report, Jun 23, 4:08 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 3 NNE GRAND BAY 30.51N 88.32W
06/23/2015 E1.00 INCH MOBILE AL BROADCAST MEDIA
BROADCAST MEDIA REPORTED NICKEL TO QUARTER SIZE HAIL AT
MOBILE INTERNATIONAL SPEEDWAY.
&&
GENEJLocal storm report, Jun 23, 4:12 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 3 NW GONZALEZ 30.61N 87.32W
06/23/2015 ESCAMBIA FL 911 CALL CENTER
REPORT OF TREE DOWN ACROSS SOUTH BOUND LAND OF HWY 29 3
MILES NORTHWEST OF GONZALEZ, FL.
&&
GENEJLocal storm report, Jun 23, 4:15 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 4 SW THEODORE 30.51N 88.22W
06/23/2015 E1.00 INCH MOBILE AL BROADCAST MEDIA
BROADCAST MEDIA REPORTED NICKEL TO QUARTER SIZE HAIL AT
MOBILE INTERNATIONAL SPEEDWAY.
0327 PM TSTM WND DMG 3 NW GONZALEZ 30.61N 87.32W
06/23/2015 ESCAMBIA FL 911 CALL CENTER
REPORT OF TREE DOWN ACROSS SOUTH BOUND LAND OF HWY 29 3
MILES NORTHWEST OF GONZALEZ, FL.
&&
GENEJSpecial weather statement, Jun 23, 5:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
500 PM CDT TUE JUN 23 2015
ALZ261-262-232245-
MOBILE INLAND AL-BALDWIN INLAND AL-
500 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT INLAND BALDWIN AND INLAND
MOBILE COUNTIES IN SOUTHWEST ALABAMA UNTIL 545 PM CDT...
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BUCKS...OR 8
MILES NORTH OF CREOLA...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... BAY MINETTE... SATSUMA...
CITRONELLE... CREOLA... MOUNT VERNON...
I65 AND AL 225... GULFCREST... AXIS...
I65 AND AL 59... BUCKS... I65 AND US 43...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3108 8833 3114 8810 3114 8802 3115 8797
3115 8794 3114 8794 3116 8793 3092 8774
3089 8789 3092 8791 3090 8790 3089 8790
3087 8798 3088 8799 3087 8799 3083 8818
TIME...MOT...LOC 2159Z 233DEG 8KT 3102 8804Special weather statement, Jun 23, 5:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT TUE JUN 23 2015
ALZ264-FLZ201-203-232300-
BALDWIN CENTRAL AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
501 PM CDT TUE JUN 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 600
PM CDT...
AT 500 PM CDT...STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF CENTURY TO NEAR MOLINO TO 12 MILES EAST OF
LOXLEY...AND MOVING SOUTHWEST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MOLINO...
THE PRIMARY THREATS FROM THESE STORMS ARE DIME SIZE HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3059 8766 3079 8760 3079 8756 3082 8760
3094 8756 3090 8712 3057 8732 3056 8737
TIME...MOT...LOC 2200Z 042DEG 20KT 3084 8727 3073 8738 3068 8756Special weather statement, Jun 23, 5:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
539 PM CDT TUE JUN 23 2015
FLZ205-232315-
OKALOOSA INLAND FL-
539 PM CDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT INLAND OKALOOSA COUNTY IN
NORTHWEST FLORIDA UNTIL 615 PM CDT...
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... BAKER...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3054 8649 3056 8653 3054 8654 3055 8678
3080 8672 3080 8651 3054 8647
TIME...MOT...LOC 2238Z 002DEG 5KT 3073 8662The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:03 AM CDT | Heat Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 8 hr |
| Jun 23, 2:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Jun 23, 3:07 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 38 min |
| Jun 23, 3:44 PM CDT | Special Weather Statement | MOB | Escambia | 31 min |
| Jun 23, 5:01 PM CDT | Special Weather Statement | MOB | Escambia | 59 min |
| Jun 23, 5:39 PM CDT | Special Weather Statement | MOB | Okaloosa | 36 min |
| Jun 23, 6:31 PM CDT | Special Weather Statement | MOB | Okaloosa | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.